MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

MEDTRONIC CRYOCATH LP PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the pscc100 pulseselect¿ pulsed field ablation loop catheter with lot 0013000656 was returned and analyzed.No anomalies were identified during visual inspection of the array, shaft, and handle.The printed circuit board assembly (pcba) chip was reprogrammed for functional testing.The catheter passed performance functional testing with the generator; therapy deliveries were completed with no system errors generated.No performance issues were identified.Deflection testing (rotating the steering knob clockwise and counter-clockwise) was performed and the distal catheter tip responded with approximately 170° rotation in both directions.No anomalies were observed.Despite attempts to soften the guidewire lumen with disinfectant to dilute potential dried blood, the slide control function remained stiff, limiting its full range of motion.Electrical continuity testing did not reveal any anomalies.Inspection (microscope/x-ray imaging) and testing was performed to verify the integrity of the catheter sub-components.During inspection of the shaft, entangled electrode wires were observed.In conclusion, the catheter did not pass the returned product inspection due to the entangled electrode wires in the shaft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac ablation procedure for a patient with a history of atrial fibrillation, the pulseselect catheter exhibited a noisy electrogram and appeared distorted on the mapping system.Twice during the case, noise was observed on pulseselect electrogram 8-9, and the catheter appeared distorted on the ensite map.A cable connection issue was identified, as the cic appeared to have a loosened connection even when tightly secured to the pulseselect catheter.The cic was pushed in tightly, which resolved the noise.The case was completed successfully under general anesthesia.There were no patient symptoms, complications, injuries, or extended hospitalization related to the event.No medical or surgical intervention was needed to prevent permanent impairment of a function.No patient complications have been reported as a result of this event.

Brand Name
PULSESELECT
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25317080
Report Number3002648230-2026-00584
Device Sequence Number5254662
Product Code QZI
UDI-Device Identifier00763000617554
UDI-Public(01)00763000617554(17)260909(10)0013000656(20)04
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0013000656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown